# SDR CALA2025061705615

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N21061
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E SKIN UPPER SURFACE HAS 3EA CRACKS UNDER SLAT #3 TO 4.  REMOVED, REPAIRED AND REINSTALLED L/H WING FIXED L/E SKIN UNDER S LAT #3 AND 4 IAW SRM 51-40-02 SRM 51-70-07.
